MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/4MM, 60 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION QUATTRODE LEAD, 3/4MM, 60 CM; SCS LEAD
Model Number 3146
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.Manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
Device 2 of 4: reference mfr.Report# 1627487-2018-06409; reference mfr.Report# 1627487-2018-06411; reference mfr.Report# 1627487-2018-06412.It was reported the patient never experienced effective stimulation.In turn the entire scs system was explanted.

Brand Name
QUATTRODE LEAD, 3/4MM, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7681944
Report Number1627487-2018-06410
Device Sequence Number1369760
Product Code GZB
UDI-Device Identifier05414734406048
UDI-Public05414734406048
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2017
Device Model Number3146
Device Lot Number4935455
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2018
Initial Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 1192 (2), SCS ANCHORS; MODEL 3341 (2), SCS EXTENSIONS; MODEL 3771, SCS IPG
Outcome Attributed to Adverse Event Other;
Patient Age70 YR